Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

New on Fentanyl
GodwUs posted:
I put on my 1st patch 25mcg yesterday around 3pm and took my normal does of 1 ml xanax, OMG I woke up like there was glass in my lungs!!!! The Patch seems to be working and obviously no freakN xanax at night, which the less I have to take is better! But has anyone else experienced breathing problems? I do not smoke anything anymore, and don't take drugs for fun. I have chonic pain neck. spine lower back, joints. Its disc issues....joint from Hep C.Anyway I just don't want to be in pain and I need this patch to work. I could care less about a xanax I took as a side effect of another patch Butrans was sleeplessness inwhich I suffer anyway. any help advise about your experience I would appreciate.

Thank You Kindly
77grace responded:
Hi GodwUs ,
I'm a little confused about what you mean by "Glass in your lungs !"Did you mean it was hard to breath ???If so ,I know that a lot of the strong narcotics like Methadone ,Fentanyl ,morphine , etc. they say to be very careful if you experience breathing problems ! I think you should call your Dr. or Pharmasit (sp) !
Hope it get's better, 77grace
GodwUs replied to 77grace's response:
Thanks it was hard to breath it was my first time but things are fine now. Thanks for your concern and time in the reply.

Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.